... pills ie calcium channel blocker fenlopidine or beta blocker tonight. Scared they make it lower. What will I do?? I am scared to take another pill and scared to not take one. No, do not feel good, feel weak.
Tricia, you need to call your Dr. today if possible, tell his medical assistant what your B/P readings are and that you are weak (and dizzy if you are). If he is not in today and there is no one in the office to talk to, hold your dose tonight and keep checking your blood pressures. If they go back high, take a dose, if they stay low, keep holding your dose until they come back up. Your Dr is probably going to need to adjust your dose
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2013 • 2 answers
I take bystolic beta blocker. Anyone ever had a glass of wine while on beta blockers? Any pros/cons?
Posted 6 Mar 2014 • 1 answer
Posted 16 Oct 2014 • 2 answers
Posted 19 Oct 2015 • 0 answers
Posted 27 Aug 2017 • 0 answers